# SDR EISA95446

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 290-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FORWARD LAV FLOOR PANEL BETWEEN STATION 290-300.  REMOVED BAD PART OF FLOOR, FABRICATED NEW PIECE AND DOUBLER PER SRM 57-10-6.  INSTALLED FABRICATED PANEL AND DOUBLER PER SRM 51-10-1.
